Isomorphism relations on computable structures

Journal of Symbolic Logic 77 (1):122-132 (2012)
Abstract
We study the complexity of the isomorphism relation on classes of computable structures. We use the notion of FF-reducibility introduced in [9] to show completeness of the isomorphism relation on many familiar classes in the context of all ${\mathrm{\Sigma }}_{1}^{1}$ equivalence relations on hyperarithmetical subsets of ω
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,404
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Renling Jin (1992). A Theorem on the Isomorphism Property. Journal of Symbolic Logic 57 (3):1011-1017.
J. F. Knight & J. Millar (2010). Computable Structures of Rank. Journal of Mathematical Logic 10 (01n02):31-43.
Analytics

Monthly downloads

Added to index

2012-01-21

Total downloads

5 ( #230,090 of 1,102,972 )

Recent downloads (6 months)

3 ( #120,763 of 1,102,972 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.